Manel Sanchon
Manel Sanchon
Institut Collbató
Verified email at - Homepage
Cited by
Cited by
Entropy solutions for the p(x)-Laplace equation
M Sanchón, JM Urbano
Transactions of the American Mathematical Society 361 (12), 6387-6405, 2009
Stable and extremal solutions of some semilinear problems involving the p-Laplacian
X Cabré, M Sanchón
Communications on Pure and Applied Analysis 6 (1), 43-67, 2007
The obstacle problem for nonlinear elliptic equations with variable growth and L 1-data
JF Rodrigues, M Sanchón, JM Urbano
Monatshefte für Mathematik 154 (4), 303-322, 2008
Regularity of radial minimizers of reaction equations involving the p-Laplacian
X Cabré, A Capella, M Sanchón
Calculus of Variations and Partial Differential Equations 34 (4), 475-494, 2009
Boundedness of the extremal solution of some p-Laplacian problems
M Sanchón
Nonlinear Analysis: Theory, Methods & Applications 67 (1), 281-294, 2007
Regularity of the extremal solution of some nonlinear elliptic problems involving the p-Laplacian
M Sanchón
Potential Analysis 27 (3), 217-224, 2007
Geometric-type Sobolev inequalities and applications to the regularity of minimizers
X Cabré, M Sanchón
Journal of Functional Analysis 264, 303-325, 2013
Stability and instability of equilibria of an equation of size structured population dynamics
À Calsina, M Sanchón
Journal of mathematical analysis and applications 286 (2), 435-452, 2003
A priori estimates for semistable solutions of semilinear elliptic equations
X Cabre, M Sanchon, J Spruck
Discrete and Continuous Dynamical Systems - Series A 36 (2), 601 - 609, 2016
Regularity of stable solutions to semilinear elliptic equations on Riemannian models
D Castorina, M Sanchón
Advances in Nonlinear Analysis 4 (4), 295–309, 2015
Regularity of stable solutions of p-Laplace equations through geometric Sobolev type inequalities
D Castorina, M Sanchon
Journal of the European Mathematical Society 17 (11), 2949–2975, 2015
A mean field equation on a torus: one-dimensional symmetry of solutions
X Cabré, M Lucia, M Sanchón
Communications in Partial Differential Equations 30 (9), 1315-1330, 2005
Optimal regularity of stable solutions to nonlinear equations involving the -Laplacian
X Cabré, P Miraglio, M Sanchón
Advances in Calculus of Variations 15 (4), 749-785, 2022
W1, q estimates for the extremal solution of reaction–diffusion problems
M Sanchón
Nonlinear Analysis: Theory, Methods & Applications 80, 49-54, 2013
Regularity of entropy solutions of quasilinear elliptic problems related to Hardy-Sobolev inequalities
B Abdellaoui, E Colorado, M Sanchón
Advanced Nonlinear Studies 6 (4), 547-562, 2006
Antisymmetry of solutions for some weighted elliptic problems
X Cabré, M Lucia, M Sanchón, S Villegas
Communications in Partial Differential Equations, 1-42, 2018
The system can't perform the operation now. Try again later.
Articles 1–16